Hi, all. I had the methotrexate shot on Nov 9th and was cleared from my dr last week. I will be seeing an RE on the 13th but have been experiencing excessive CM. Nothing like I have ever seen before. I mean it is thick and stretching from the pottie and still connected to me when I stand (sorry, TMI). I don't know if I ovulated....I did have excessive ovulation pain this month but figured it was from the ectopic. I am kind of nervous cause we dont' want to get pregnant so soon after the shot. could this be a sign of pregnancy???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.